# SDR 20000412SH040

- Difficulty date: February 22, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N600FL
- Make and model: Beech C90A
- Aircraft serial: LJ1540
- Engine: Pwa PT6A21
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 1099500001
- Condition: Cracked
- Location: Engine
- Part time: 282 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXHAUST STACK.   2.75 INCH CRACK WAS FOUND AROUND CIRCUMFERENCE AT WELD ATTACH POINT OF NACELLE INLET DE-ICE TUBE.  SUBMITTER STATED THIS IS THE 5TH OCCURRENCE OF SAME PROBLEM ON SAME AIRCRAFT.  A RAYTHEON REP HAS BEEN CONTACTED AND A FUTURE SERVICE BULLETIN IS PENDING RELEASE. (X)
